# SDR DHL2001740C07

- Difficulty date: January 16, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD COMP B-SYS SUPPORT FRAME AT FWD SIDE OF ENTRY ACCESS HAS 2 CHAFE HOLES.  INSTALLED ANGLE PER B727 SRM 51-40-3 PG 3 SIZE OF MATERIAL 6 X 3 INCHES.
